English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 92604/122928 (75%)
Visitors : 26793426      Online Users : 494
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 商學院 > 統計學系 > 期刊論文 >  Item 140.119/71624
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/71624

    Title: Bivariate Generalized Gamma Distributions of Kibble''s Type
    Authors: 陳麗霞
    Chen, Li-Shya;Tzeng, I-Hsiang;Lin, Chien-Tai
    Contributors: 統計系
    Keywords: bivariate gamma distribution;inference functions for margins;method of moments
    Date: 2014-07
    Issue Date: 2014-11-24 14:27:56 (UTC+8)
    Abstract: In this paper, a new type of bivariate generalized gamma (BGG) distribution derived from the bivariate gamma distribution of Kibble [Two-variate gamma-type distribution. Sankhȳa 1941;5:137–150] by means of a power transformation is presented. The explicit expressions of statistical properties of the BGG distribution are presented. The estimation of marginal and dependence parameters using the method of moments and the method of inference functions for margins are discussed, and their performance through a Monte Carlo simulation study is assessed. Finally, an example is given to illustrate the applicability of the distributions introduced here.
    Relation: Statistics: A Journal of Theoretical and Applied Statistics, 48(4), 933-949
    Data Type: article
    Appears in Collections:[統計學系] 期刊論文

    Files in This Item:

    File Description SizeFormat

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback